Discussions By Condition: Medical Stories

diarrhea after eating

Posted In: Medical Stories 4 Replies
  • Posted By: xiunellya
  • October 22, 2008
  • 06:20 PM

About two years i started to complain about pains i would get in my stomach, first i thought it was because i was eating too much sweet but i stopped, i went to see my family doctor and first he said it was nothing, and that i should just watch what i eat. after my pains continue and i went back to my family doctor and he diagnosed that i have gallbladder stones, and that is what was causing me to have pains, so he suggested i get it removed as soon as possible, after my surgery, i was still having pains and diarrhea before eating or after eating or even when i didn't eat, and until today my doctor still doesn't know why i have pains if all my test have come out normal, WHAT CAN IT BE, WHY AM I FEELING LIKE THIS?? :( i also don't feel sexual active with my partner ever since i have the "GALLBLADDER STONES" removed:confused: and i don't know why:confused: CAN SOMEONE PLEASE EXPLAIN TO ME WHAT I HAVE??

Reply Flag this Discussion

4 Replies:

  • Have you been tested for carcinoid syndrome? Do you get flushes with the stomach pain (this is typical of carcinoid syndrome). Have you had a test to look into your stomach and see if you have an ulcer? You might consider these things. Have you tried taking antacids, or Pepto Bismol, to see if it helps? Also, you might have giardia infection...it is hard to diagnose, but your doctor might do a stool test, and treat you for it. Are your diarrhea stools frothy? Sometimes giardia causes this, and sometimes you can have intermittent constipation with diarrhea, with giardia infection. Good luck. Marionstar
    marionstar 228 Replies
    • October 22, 2008
    • 11:50 PM
    • 0
    Flag this Response
  • No, as far i know i haven't been tested for Carcinoid Syndrome, yes before i had the gallstones removed, my doctor said that i might have an ulcer, but then he said it wasn't that, that it was gallstones, i don't know if it was that or something else, all i know is that I'm still in pain, and my doctor still doesn't know what i have, i hate the way I'm living, because I'm in pain all the time, I don't even feel like having sex with my husband, its so weird how i feel, i don't know if it could be because I'm a little bit stressed up, i need help i really do. i cant even lose weight, because i feel blow it all the time and also, my menstruation has been very irregular. :(:confused:
    xiunellya 1 Replies
    • October 23, 2008
    • 06:12 PM
    • 0
    Flag this Response
  • Maybe you should see a stomach specialist? I'm sorry you're having such a prolonged illness, and especially that is it affecting your sex life and cycles. I hope you will consider my other suggestions...giardia; taking antacids, etc. Keep us posted. Marionstar
    marionstar 228 Replies
    • October 24, 2008
    • 00:26 AM
    • 0
    Flag this Response
  • I just went through something similar. My doctor told me I had stomack ulcer, then IBS, which can not be cured. Like you I did some searching on the net. I tried different kinds of probiotics. You can buy them in every pharmacy or you can eat lots of live-yoghurt. I tried this and was very sad after the third day, since I was still having a lot of pain. However, a day later my pain was gone. Try to buy one with a GG lable since they have spores rather than the bacteria itself and the spores can better survive in the acidic environment of the stomack.good luckz
    Anonymous 42,789 Replies
    • October 27, 2008
    • 01:49 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?